Folgen
Aner Shalev
Aner Shalev
Vinik Chair of Mathematics, Hebrew University of Jerusalem
Bestätigte E-Mail-Adresse bei math.huji.ac.il
Titel
Zitiert von
Zitiert von
Jahr
The ore conjecture
MW Liebeck, EA O'Brien, A Shalev, PH Tiep
Journal of the European Mathematical Society 12 (4), 939-1008, 2010
2492010
The probability of generating a finite simple group
MW Liebeck, A Shalev
Geometriae dedicata 56, 103-113, 1995
1891995
Diameters of finite simple groups: sharp bounds and applications
MW Liebeck, A Shalev
Annals of mathematics, 383-406, 2001
1802001
Simple groups, permutation groups, and probability
M Liebeck, A Shalev
Journal of the American Mathematical Society 12 (2), 497-520, 1999
1581999
Classical groups, probabilistic methods, and the (2, 3)-generation problem
MW Liebeck, A Shalev
Annals of mathematics, 77-125, 1996
1521996
Word maps, conjugacy classes, and a noncommutative Waring-type theorem
A Shalev
Annals of Mathematics, 1383-1416, 2009
1442009
Word maps and Waring type problems
M Larsen, A Shalev
Journal of the American Mathematical Society 22 (2), 437-466, 2009
1152009
Fuchsian groups, coverings of Riemann surfaces, subgroup growth, random quotients and random walks
MW Liebeck, A Shalev
Journal of Algebra 276 (2), 552-601, 2004
1132004
The Waring problem for finite simple groups
M Larsen, A Shalev, PH Tiep
Annals of mathematics, 1885-1950, 2011
1122011
The structure of finitep-groups: Effective proof of the coclass conjectures
A Shalev
Inventiones mathematicae 115 (1), 315-345, 1994
1081994
Hausdorff dimension, pro-𝑝 groups, and Kac-Moody algebras
Y Barnea, A Shalev
Transactions of the American Mathematical Society 349 (12), 5073-5091, 1997
991997
Character degrees and random walks in finite groups of Lie type
MW Liebeck, A Shalev
Proceedings of the London Mathematical Society 90 (1), 61-86, 2005
982005
Fuchsian groups, finite simple groups and representation varieties
MW Liebeck, A Shalev
Inventiones mathematicae 159 (2), 317-367, 2005
912005
Base sizes for simple groups and a conjecture of Cameron
TC Burness, MW Liebeck, A Shalev
Proceedings of the London Mathematical Society 98 (1), 116-162, 2009
902009
Narrow Lie algebras: a coclass theory and a characterization of the Witt algebra
A Shalev, EI Zelmanov
Journal of Algebra 189 (2), 294-331, 1997
841997
Simple groups, probabilistic methods, and a conjecture of Kantor and Lubotzky
MW Liebeck, A Shalev
Journal of Algebra 184 (1), 31-57, 1996
841996
Characters of symmetric groups: sharp bounds and applications
M Larsen, A Shalev
Inventiones mathematicae 174, 645-687, 2008
792008
Commutator maps, measure preservation, and 𝑇-systems
S Garion, A Shalev
Transactions of the American Mathematical Society 361 (9), 4631-4651, 2009
772009
Simple groups, maximal subgroups, and probabilistic aspects of profinite groups
A Mann, A Shalev
Israel Journal of Mathematics 96, 449-468, 1996
731996
On almost fixed point free automorphisms
A Shalev
Journal of Algebra 157 (1), 271-282, 1993
701993
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20